# SDR FDEA202010192553

- Difficulty date: October 19, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT DOOR BEAM STATION 1745 FOUND CRACK.  CENTER CARGO COMPARTMENT DOOR BEAM CRACK AT STATION 1745, CARRIED OUT REPAIR, AS PER SRM 53-50-15-2R FIGURE 201, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
